# SDR USAA2014110600009

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 99,385 hours, 34,966 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N710034
- Part serial: 3287P
- Condition: Delaminated
- Location: Rt Aileron
- Part time: 51,802 hours, 16,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK DELAMINATION ON RT AILERON LOWER SURFACE APPROX 9.0 INCHES FROM TE & 21 INCHES FROM INBD END.  REPAIRED RT AILERON LOWER SURFACE IAW SRM 57-60-01 & SRM 51-70-17.
